Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2019, Volume 11, Issue 3, Pages 56–67 (Mi vyurm421)  

This article is cited in 1 scientific paper (total in 1 paper)

Mechanics

Monotone increase of the strain rate sensitivity value of any parallel connection of the fractional Kelvin–Voigt models

A. V. Khokhlov

Institute of Mechanics, Lomonosov Moscow State University, Moscow, Russian Federation

Abstract: We continue to analyze the properties of the strain rate sensitivity value of the stress-strain curves at constant strain rates generated by the Boltzmann–Volterra linear viscoelasticity constitutive equation with an arbitrary relaxation modulus (in uni-axial case) and its dependence on strain, strain rate and relaxation modulus characteristics.
The expression for the strain rate sensitivity value of the parallel connection of any number of the fractional Kelvin–Voigt models (each one governed by three parameters) is derived and analytically studied. In particular, arbitrary connections of the Scott Blair fractional elements (specified by power relaxation modulus) are considered. We prove that the strain rate sensitivity takes the values in the range from zero to the maximal exponent of the models connected whatever strain and strain rate magnitudes are; and in case only “fractal elements” are connected, the lower bound (and the limit value as the strain rate tends to zero) is non-zero and is equal to the minimal exponent of the models connected. The main result of the article is that we prove that strain rate sensitivity value of the studied models increases with the growth of the strain rate for any fixed strain (it has no peak value). This result is similar to the one obtained earlier for any parallel connections on non-linear power-law viscous elements and to its generalization on parallel connections of viscoplastic Herschel–Bulkley models (and the Shvedov–Bingham models as well) accounting for threshold stress. It means that there is no inflection point on the log-log graph of stress dependence on strain rate generated by any model of the class under consideration. This implies that such fractal models are not able to produce sigmoid shape of stress dependence on strain rate (in logarithmic scales) which is the distinctive feature of superplastic deformation regime and so they aren’t suitable for modeling superplasticity of materials. This result supplements and elaborates the capability of the linear viscoelasticity theory to provide existence of the strain rate sensitivity index maximum as well as its high values close to unity (the upper bound of strain rate sensitivity index for pseudoplastic media) which have been discovered in previous contribution.

Keywords: viscoelasticity, stress-strain curves, strain rate sensitivity value, superplasticity, sigmoid curve, Voigt fractional models, fractal element, fractional differential equations, power non-linear viscous element.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-08-01146_


DOI: https://doi.org/10.14529/mmph190307

Full text: PDF file (504 kB)
References: PDF file   HTML file

UDC: 539.37
Received: 08.07.2019

Citation: A. V. Khokhlov, “Monotone increase of the strain rate sensitivity value of any parallel connection of the fractional Kelvin–Voigt models”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 11:3 (2019), 56–67

Citation in format AMSBIB
\Bibitem{Kho19}
\by A.~V.~Khokhlov
\paper Monotone increase of the strain rate sensitivity value of any parallel connection of the fractional Kelvin--Voigt models
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2019
\vol 11
\issue 3
\pages 56--67
\mathnet{http://mi.mathnet.ru/vyurm421}
\crossref{https://doi.org/10.14529/mmph190307}
\elib{https://elibrary.ru/item.asp?id=38592158}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm421
  • http://mi.mathnet.ru/eng/vyurm/v11/i3/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Khokhlov, “Obschie svoistva pokazatelya skorostnoi chuvstvitelnosti diagramm deformirovaniya, porozhdaemykh lineinoi teoriei vyazkouprugosti i suschestvovanie maksimuma u ego zavisimosti ot skorosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:3 (2020), 469–505  mathnet  crossref  elib
  • Number of views:
    This page:98
    Full text:17
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021